MathSciNet Relay Station
MathSciNet bibliographic data
MR1395074 (97d:47041) 47D03
Hieber, Matthias Gaussian estimates and holomorphy of semigroups on $L\sp p$ spaces. J. London Math. Soc. (2) 54 (1996), no. 1, 148–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement